# SDR JTAA2019101120001

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N905C
- Make and model: Skrsky S61N
- Aircraft serial: 61711
- Aircraft time: 34,162 hours, 26,625 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Trans Rectifier
- Part number: 28VS200Y13
- Part serial: 3280
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED SMOKE IN THE COCKPIT WITH ACCOMPANYING DC GEN AND RECTIFIER WARNING LIGHTS ILLUMINATED. IDENTIFIED TRANSFORMER RECTIFIER WINDINGS HAD OVERHEATED AND SMOKE RESIDUE ON THE CASE OF THE UNIT. NO NOTED FIRE OR ANY OTHER WIRE DAMAGE. THE EVENT TRANSPIRED DURING PILOT FLIGHT TRAINING WITH NO INJURIES OR INCIDENTS.
